Tuesday, June 5, 2007

Withdrawl is a Mutherfudder

I am having a very difficult time right now. I am struggling with something I am intimately familiar with- depression. The reason is because of something I am also very familiar with but never having to do with myself- addiction.
You all know that I've had my bouts of depression. I have struggled with the dark and deep and desperate feelings of hopelessness and despair. I have had a breakdown. I have felt like there was absolutely no light at the end of the tunnel, no end in sight and nothing to heal the pain. The dark was so dark and there were days upon days that bled into weeks that I stayed in my bed, didn't want to see anyone, bathe, move... I do still get depressed but, I have better tools and coping skills. I also have medication. Which leads me to-
KLONOPIN. This drug is a benzodiazepine used to relieve anxiety. I have no idea when I was first prescribed this drug. But, it's been years. 2 mg every night for soooo long. And I read that no one should be on it for longer than 4 months. Here's the thing- I'm trying to get off of this medication because you cannot take it while pregnant. You cannot abruptly stop taking medications like this (been there, almost killed everyone in Georgia), you must be under the care of a doctor and must gradually wean yourself off.
I've been doing that, following the system my doctor gave me to wean my body off the drug. It's been very hard but, manageable. Until I got to this point. For whatever reason, I cannot get past this point. this drug is like getting off of cocaine. If you look up this drug and the side effects, they are very severe. I am going through the side effects that are warned about if you ABRUPTLY STOP the medications. Confusion, depression, anxiety, electrical shocks in brain, muscle pain/weakness, nausea, agitation, insomnia... All that fun stuff. My doctor told me today to "just go really slow".
The Random House Unabridged Dictionary defines Addiction as the state of being enslaved to a habit or practice or to something that is psychologically or physically habit-forming, as narcotics, to such an extent that it's cessation causes severe trauma. Well, there ya go. So, I'm giving myself a big 'ole break! I'm going back to what I can deal with- the dosage that doesn't leave me laying in the fetal position, shaking and crying. I sleep when I can and I'm just giving into that. **Thank you (yet again) to my husband for allowing this to be possible!!!** I'm eating my fruits and veggies, chicken, shrimp and fish (not fried), drinking GALLONS of water and getting whatever kind of exercise I can (dancing around the house with Layla at 3 am to my Fergie!), and I'm getting out of the house when I can. I'm telling people- HEY! I'M IN TROUBLE! I'm not hiding and pretending all is well. Even though I really don't want to talk to anyone very much. And who wants to talk to me?? The depressed, crazy, anxious, jittery, sick, BLAHHHH girl. I'm a barrel of monkeys :)
So, pray for me. Forgive my sporadic blogging.

I'm off to watch my girl Kathy so I can get my laugh on....

Labels: , , ,

Image and video hosting by TinyPic

Books I've Read or am Reading

My Archives

April 2007
May 2007
June 2007
July 2007
August 2007
September 2007
October 2007
November 2007
December 2007
January 2008
February 2008
March 2008
April 2008
May 2008
June 2008
July 2008
August 2008
September 2008
October 2008
November 2008
December 2008
January 2009
February 2009
March 2009
April 2009
May 2009
June 2009
July 2009
August 2009
September 2009
October 2009
November 2009
December 2009
January 2010

View My Stats

follow shoeaddict17 at http://twitter.com

Butterfly Kisses Design